# SDR FDEA200907242735

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING HOLES IN FRAME AT STA 418, BETWEEN S2L-S2R, INTERFERES WITH INSTALLATION,  OF CABLE SHROUD MOD-  AT STA 418, BETWEEN S2L-S2R, FRAME REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION ON MAE MOD W/C 118450505AZD, AND MAE EA NR 757-2550-16-F2044, DATED MAY 18, 2009. THIS N/R IS FOR TRACKING PURPOSES ONLY.  

(QUESTIONABLE SDR...P.L.T.)
